I took the pill for two days but immediately suffered extreme constipation (did I mention I enjoy the anonymity of online forums?) and had heard somewhere that the pill can have that kind of effect. I don't know if it really was attributed to the pill but it wasn't worth it to test the waters because of that awful experience and also because i wasn't all on board with taking the pill in the first place. The day after I decided not to take the pill that night I was very sick. I had intense cramps for a long time the night before. Then, when I woke up, took a shower, and got out of the shower, i was extremely faint and couldn't bear to stand up. I had to blow dry my hair while sitting down. It's been two or three days since that and I just began to see blood in my discharge, or at least a strange pink-ish color. I have also experienced decreased sexual sensation and desire. Am I just going crazy and getting sick by placebo effect? Or are there actual complications to what I did?